MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM CANNULATED SCREW PARTIALLY THREADED/40MM; SCREW,FIXATION,BONE

SYNTHES GMBH 3.5MM CANNULATED SCREW PARTIALLY THREADED/40MM; SCREW,FIXATION,BONE
Model Number 205.040
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that cannulated screw was found with fully stripped head.It was unknown how and when it was happened.It was also unknown if there was any procedure or patient involvement.This complaint involves one (1) device.This report is for (1) 3.5mm cannulated screw partially threaded/40mm.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot: a dhr file for part #205.040, lot #40p2919 combination could not be found in the synthes systems.If more information becomes available this dhr review will be revisited.Device was used for treatment, not diagnosis.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Update: concomitant devices reported: cannscr ø3.5 l40/13 sst - part #205.040, lot #2l84635.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.E1 g1 h4, h6: part: 205.040 lot:40p2919 manufacturing site: grenchen release to warehouse date: 03 february 2020 a manufacturing record evaluation was performed for the part: 205.040, lot: 40p2919, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CANNULATED SCREW PARTIALLY THREADED/40MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10970854
Report Number8030965-2020-09525
Device Sequence Number702837
Product Code HWC
UDI-Device Identifier10886982146892
UDI-Public(01)10886982146892
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number205.040
Device Catalogue Number205.040
Device Lot Number40P2919
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/23/2020
01/19/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/15/2021
02/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNSCR Ø3.5 L40/13 SST